# SDR MWEA060302

- Difficulty date: December 14, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N926ME
- Make and model: Boeing 717-200
- Aircraft serial: 55192
- Aircraft time: 2,847 hours, 1,577 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E6112G120
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE SYSTEM FAIL.  REMOVED AND REPLACED NR 1 ENGINE ELECTRONIC CONTROLLER.  RETURNED TO SERVICE, TEST GOOD.
